EconPapers    
Economics at your fingertips  
 

Some New Nonlinear Weakly Singular Inequalities and Applications to Volterra-Type Difference Equation

Kelong Zheng, Wenqiang Feng and Chunxiang Guo

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

Some new nonlinear weakly singular difference inequalities are discussed, which generalize some known weakly singular inequalities and can be used in the analysis of nonlinear Volterra-type difference equations with weakly singular kernel. An application to the upper bound of solutions of a nonlinear difference equation is also presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/912874.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/912874.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:912874

DOI: 10.1155/2013/912874

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:912874